MAUDE Adverse Event Report: ZOLL CIRCULATION, INC LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION, INC LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR BAND
Model Number 100
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the autopulse lifeband (lot unknown) was not retracting or compressing the patient.The crew discontinued use of the autopulse platform (sn 32561) and reverted to manual cpr.No additional information was provided.Patient's status information was requested but the customer did not provide a response.
 
Additional Manufacturer Narrative
Zoll has not received the autopulse lifeband in the complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
The customer reported the autopulse lifeband (lot unknown) was not retracting or compressing the patient.The crew discontinued use of the autopulse platform (sn (b)(6) and reverted to manual cpr.The customer did not observe any error messages.No impact or consequence to the patient.
 
Additional Manufacturer Narrative
B5 (describe event or problem), h6 (adverse event problem), and h11 (provide narrative/ data were updated based on the customer response.The lifeband involved in the reported complaint will not be returned for evaluation because the customer has disposed of it.Therefore physical investigation could not be performed and the root cause could not be determined.

Brand Name
LIFEBAND® LOAD-DISTRIBUTING BAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key21063502
Report Number3010617000-2025-00049
Device Sequence Number19652660
Product Code DRM
UDI-Device Identifier00849111001571
UDI-Public00849111001571
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0701-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown